MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D401
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) experienced a ventricular tachycardia (vt) episode with a rate of 180 beats per minute on external telemetry, however, the device did not store the episode or provide treatment.The patient had to be externally shocked.Technical services (ts) was contacted and described the rate not being fast enough to store in the ventricular fibrillation (vf) zone and concluded normal device function.Additional information was received that this icd had been explanted and replaced due to an unknown reason.No additional adverse patient effects were reported, and this icd has not been returned for analysis.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
PERCIVA? ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23598576
Report Number2124215-2025-84789
Device Sequence Number10380203
Product Code LWS
UDI-Device Identifier00802526587894
UDI-Public(01)00802526587894(17)261219
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD401
Device Catalogue NumberD401
Device Lot Number257369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/19/2025
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age10 MO
Patient SexMale